Homogeneity-based exponential stability analysis for conformable fractional-order systems

  • Fehmi Mabrouk Department of Mathematics, Faculty of Sciences of Sfax, Sfax University, Tunisia
Keywords: Conformable fractional systems, Homogeneous fractional systems, Lyapunov function, Lyapunov homogeneous function, exponential stability.


UDC 517.9

We study the exponential stability of homogeneous fractional time-varying systems, and the existence of Lyapunov homogeneous function for the conformable fractional homogeneous systems. We also prove that local and global behaviors are similar. A numerical example is given to illustrate the efficiency of the obtained results.


T. Abdeljawad, J. Alzabut, F. Jarad, A generalized Lyapunov type inequality in the frame of conformable derivatives, Adv. Difference Equat., 2017, (2017); DOI 10.1186/s13662-017-1383-z. DOI: https://doi.org/10.1186/s13662-017-1383-z

T. Abdeljawad, Q. M. Al-Mdallal, F. Jarad, Fractional logistic models in the frame of fractional operators generated by conformable derivatives, Chaos Solitons Fractals, 119, 94–101 (2019). DOI: https://doi.org/10.1016/j.chaos.2018.12.015

M. Al-Refai, T. Abdeljawad, Fundamental results of conformable Sturm–Liouville eigenvalue problems, Complexity, 2017, 1–7 (2017). DOI: https://doi.org/10.1155/2017/3720471

T. Abdeljawad, On conformable fractional calculus, J. Comput. and Appl. Math., 279, 57–66 (2015). DOI: https://doi.org/10.1016/j.cam.2014.10.016

M. Arfan, I. Mahariq, K. Shah, T. Abdeljawad, G. Laouini, P. O. Mohammed, Numerical computations and theoretical investigations of a dynamical system with fractional order derivative, Alex. Eng. J., 61, 1982–1994 (2022). DOI: https://doi.org/10.1016/j.aej.2021.07.014

R. Almeida, M. Guzowska, T. Odzijewicz, A remark on local fractional calculus and ordinary derivatives, Open Math., 14, 1122–1124 (2016). DOI: https://doi.org/10.1515/math-2016-0104

N. Benkhettou, S. Hassani, D. F. M. Torres, A conformable fractional calculus on arbitrary time scales, J. King Saud Univ. Sci., 28, 93–98 (2016). DOI: https://doi.org/10.1016/j.jksus.2015.05.003

S. P. Bhat, D. S. Bernstein, Geometric homogeneity with applications to finite-time stability, Math. Control, Signals, and Systems, 17, 101–127 (2005). DOI: https://doi.org/10.1007/s00498-005-0151-x

Y. Cenesiz, D. Baleanu, A. Kurt, O. Tasbozan, New exact solutions of Burgers type equations with conformable derivative, Waves Random and Complex Media; http://dx.doi.org/10.1080/17455030.2016.1205237. DOI: https://doi.org/10.1080/17455030.2016.1205237

W. S. Chung, Fractional Newton mechanics with conformable fractional derivative, J. Comput. and Appl. Math., 290, 150–158 (2015). DOI: https://doi.org/10.1016/j.cam.2015.04.049

M. Farman, A. Akgl, T. Abdeljawad, P. Ahmad Naik, N. Bukhari, A. Ahmad, Modeling and analysis of fractional order Ebola virus model with Mittag-Leffler kernel, Alex. Eng. J., 61, 2062–2073 (2022). DOI: https://doi.org/10.1016/j.aej.2021.07.040

P. M. Guzman, G. Langton, L. M. Lugo, J. Medina, J. E. Npoles Valds, A new definition of a fractional derivative of local type, J. Math. Anal., 9, № 2, 88–98 (2018).

H. Hermes, Nilpotent and high-order approximations of vector field systems, SIAM Rev., 33, № 2, 238–264 (1991). DOI: https://doi.org/10.1137/1033050

H. Jerbi, T. Kharrat, F. Mabrouk, Stabilization of polynomial systems in $R^3$ via homogeneous feedback, J. Appl. Anal. (2022); https://doi.org/10.1515/jaa-2021-2080. DOI: https://doi.org/10.1515/jaa-2021-2080

M. Kawski, Homogeneous stabilizing feedback laws, Control Theory and Adv. Technol., 6, № 4, 497–516 (1990).

M. Kawski, Homogeneous feedback stabilization, Progress in Systems and Control Theory, vol. 7 (1991). DOI: https://doi.org/10.1007/978-1-4612-0439-8_58

R. Khalil, M. Al Horani, A. Yousef, M. Sababheh, A new definition of fractional derivative, J. Comput. and Appl. Math., 264, 65–70 (2014). DOI: https://doi.org/10.1016/j.cam.2014.01.002

A. A. Kilbas, H. M. Srivastava, J. J. Trujillo, Theory and applications of fractional differential equations, North-Holland Math. Stud., Elsevier Sci. B.V., Amsterdam (2006).

E. Moulay, W. Perruquetti, Finite time stability and stabilization of a class of continuous systems, J. Math. Anal. and Appl., 323, № 2, 1430–1443 (2006). DOI: https://doi.org/10.1016/j.jmaa.2005.11.046

J. E. Npoles Valds, P. M. Guzman, L. M. Lugo, Some new results on non conformable fractional calculus, Adv. Dyn. Syst. and Appl., 13, № 2, 167–175 (2018).

J. E. Npoles Valds, P. M. Guzman, L. M. Lugo, On the stability of solutions of fractional non conformable differential equations, Stud. Univ. Babeç-Bolyai Math., 65, № 4, 495–502 (2020). DOI: https://doi.org/10.24193/subbmath.2020.4.02

I. Podlubny, Fractional differential equations. An introduction to fractional derivatives, fractional differential equations, to methods of their solution and some of their applications, Mathematics in Science and Engineering, vol. 198, Acad. Press, Inc., San Diego, CA (1999).

L. Rosier, Homogeneous Lyapunov function for homogeneous continuous vector field, Systems Control Lett., 19, 467–473 (1992). DOI: https://doi.org/10.1016/0167-6911(92)90078-7

L. P. Rothschild, E. M. Stein, Hypoelliptic differential operators and nilpotent groups, Acta Math., 137, 247–320 (1976). DOI: https://doi.org/10.1007/BF02392419

A. Souahi, A. Ben Makhlouf, M. A. Hammami, Stability analysis of conformable fractional-order nonlinear systems, Indag. Math., 28, 1265–1274 (2017). DOI: https://doi.org/10.1016/j.indag.2017.09.009

L. L. Wang, J. L. Fu, Non-Noether symmetries of Hamiltonian systems with conformable fractional derivatives, Chin. Phys. B, Article 014501 (2016). DOI: https://doi.org/10.1088/1674-1056/25/1/014501

R. Hilfer, Applications of fractional calculus in physics, Word Sci., Singapore (2000). DOI: https://doi.org/10.1142/3779

H. Rezazadeh, H. Aminikhah, A. H. Refahi Sheikhani, Stability analysis of conformable fractional systems, Iran. J. Numer. Anal. and Optim., 7, № 1, 13–32 (2017).

K. Shah, M. Sher, A. Ali, T. Abdeljawad, Extremal solutions of generalized Caputo-type fractional-order boundary value problems using monotone iterative method, Fractal Fract., 2022, № 6 (2022). DOI: https://doi.org/10.3390/fractalfract6030146

R. Singh, T. Abdeljawad, E. Okyere, L. Guran, Modeling, analysis and numerical solution to malaria fractional model with temporary immunity and relapse, Adv. Difference Equat., Article 390 (2021). DOI: https://doi.org/10.1186/s13662-021-03532-4

How to Cite
Mabrouk, F. “Homogeneity-Based Exponential Stability Analysis for Conformable Fractional-Order Systems”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 75, no. 10, Oct. 2023, pp. 1402 -10, doi:10.3842/umzh.v75i10.7280.
Research articles